# SDR CALA2017071402187

- Difficulty date: July 14, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 77,177 hours, 29,130 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16126A
- Condition: Leaking
- Location: Pcu Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

GREEN SYSTEM LO PRESSECAM. NO FLUID IN RESERVOIR. EMERGENCY DECLARED. FOUND O-RING LEAK ON LEFT SLAT PCU VALVE BLOCK 25CV IPC 27-84-53 ITEM 60 . REPLACE O RING PER 27-84-53-400-003-A    NOTE; GREEN SYSTEM CONTAINED 2 GALLONS OF HYD FLUID
